Some solvability theorems for nonlinear equations with applications to projected dynamical systems
Isac G.
Applicable Analysis and Discrete Mathematics, 2009 3(1):3-13
Details  Cross Ref cited by(1)  Full text ( 179 KB)  DOI:10.2298/AADM0901003I
Functional equations in Schwartz distributions and their stabilities
Chung Jae-Young
Applicable Analysis and Discrete Mathematics, 2009 3(1):14-26
Details  Full text ( 168 KB)  DOI:10.2298/AADM0901014C
Oscillation criteria for certain third order nonlinear difference equations
Grace Said R., Agarwal Ravi P., Graef John R.
Applicable Analysis and Discrete Mathematics, 2009 3(1):27-38
Details  Cross Ref cited by(1)  Full text ( 167 KB)  DOI:10.2298/AADM0901027G
Superstability of adjointable mappings on Hilbert c∗-modules
Frank M., Găvruţa P., Moslehian M.S.
Applicable Analysis and Discrete Mathematics, 2009 3(1):39-45
Details  Cross Ref cited by(1)  Full text ( 140 KB)  DOI:10.2298/AADM0901039F
Companion inequalities for certain bivariate means
Neuman Edward, Sándor József
Applicable Analysis and Discrete Mathematics, 2009 3(1):46-51
Details  Cross Ref cited by(7)  Full text ( 127 KB)  DOI:10.2298/AADM0901046N
Transient limits
Richman Fred, Winkowska-Nowak Katarzyna
Applicable Analysis and Discrete Mathematics, 2009 3(1):52-63
Details  Full text ( 817 KB)  DOI:10.2298/AADM0901052R
A combinatorial identity for a problem in asymptotic statistics
Albrecher Hansjörg, Teugels Jozef L., Scheicher Klaus
Applicable Analysis and Discrete Mathematics, 2009 3(1):64-68
Details  Full text ( 127 KB)  DOI:10.2298/AADM0901064A
Zero and coefficient inequalities for stable polynomials
Rubió-Massegú J., Díaz-Barrero J.L.
Applicable Analysis and Discrete Mathematics, 2009 3(1):69-77
Details  Cross Ref cited by(1)  Full text ( 162 KB)  DOI:10.2298/AADM0901069R
Q-extension of some symmetrical and semi-classical orthogonal polynomials of class one
Mejri M.
Applicable Analysis and Discrete Mathematics, 2009 3(1):78-87
Details  Cross Ref cited by(2)  Full text ( 161 KB)  DOI:10.2298/AADM0901078M
Discrete Hilbert type inequality with non-homogeneous kernel
Draščić Ban B., Pogány T.K.
Applicable Analysis and Discrete Mathematics, 2009 3(1):88-96
Details  Cross Ref cited by(1)  Full text ( 169 KB)  DOI:10.2298/AADM0901088D
On conformally invariant extremal problems
Manojlović Vesna
Applicable Analysis and Discrete Mathematics, 2009 3(1):97-119
Details  Full text ( 269 KB)  DOI:10.2298/AADM0901097M
Chromatic zeros and the golden ratio
Alikhani Saeid, Peng Yee-Hock
Applicable Analysis and Discrete Mathematics, 2009 3(1):120-122
Details  Cross Ref cited by(2)  Full text ( 115 KB)  DOI:10.2298/AADM0901120A
Bijections between certain families of labelled and unlabelled d-ary trees
Panholzer Alois, Prodinger Helmut
Applicable Analysis and Discrete Mathematics, 2009 3(1):123-136
Details  Cross Ref cited by(1)  Full text ( 249 KB)  DOI:10.2298/AADM0901123P
Clique irreducibility and clique vertex irreducibility of graphs
Lakshmanan Aparna S., Vijayakumar A.
Applicable Analysis and Discrete Mathematics, 2009 3(1):137-146
Details  Full text ( 164 KB)  DOI:10.2298/AADM0901137L
On the laplacian estrada index of a graph
Li Jianxi, Shiu Chee Wai, Chang An
Applicable Analysis and Discrete Mathematics, 2009 3(1):147-156
Details  Cross Ref cited by(5)  Full text ( 165 KB)  DOI:10.2298/AADM0901147L
Characteristic, admittance and matching polynomials of an antiregular graph
Munarini Emanuele
Applicable Analysis and Discrete Mathematics, 2009 3(1):157-176
Details  Full text ( 229 KB)  DOI:10.2298/AADM0901157M